Multi-symplectic integration of the Camassa–Holm equation
Journal article, 2008

Author

David Cohen

Norwegian University of Science and Technology (NTNU)

Brynjulf Owren

Norwegian University of Science and Technology (NTNU)

Xavier Raynaud

Norwegian University of Science and Technology (NTNU)

Journal of Computational Physics

0021-9991 (ISSN) 1090-2716 (eISSN)

Vol. 227 11 5492-5512

Subject Categories

Mathematics

DOI

10.1016/j.jcp.2008.01.051

More information

Latest update

5/3/2020 6